Generalized split graphs and Ramsey numbers

Gyárfás, András (1998) Generalized split graphs and Ramsey numbers. JOURNAL OF COMBINATORIAL THEORY SERIES A, 81 (2). pp. 255-261.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54

Update Item Update Item